Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 85, NWS State College, PA

June 18, 2015Franklin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 18, 2015, 7:40 PM EDT for Franklin County, Pennsylvania. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 7:40 PM EDT (23:40 UTC)
Expired
Jun 18, 2015, 8:16 PM EDT
In force
36 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Franklin County, PA

The radar

The Sterling radar (KLWX), 90 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:02 PM EDTTSTM WND DMGRouzerville, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WUUS51 KCTP 182340
SVRCTP
PAC055-190045-
/O.NEW.KCTP.SV.W.0085.150618T2340Z-150619T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
740 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 845 PM EDT

* AT 740 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED NEAR WAYNESBORO...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GREENCASTLE...WAYNESBORO...MONT ALTO...ROUZERVILLE...WAYNE
  HEIGHTS...QUINCY...STATE LINE AND PENN STATE MONT ALTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 3976 7777 3989 7761 3981 7746 3972 7746
      3972 7773
TIME...MOT...LOC 2340Z 313DEG 10KT 3978 7763 

$$

KF
2 follow-up statements
204 
WWUS51 KCTP 182353
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
753 PM EDT THU JUN 18 2015

PAC055-190045-
/O.CON.KCTP.SV.W.0085.000000T0000Z-150619T0045Z/
FRANKLIN PA-
753 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN FRANKLIN COUNTY...

AT 753 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER WAYNESBORO. THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...ROUZERVILLE...WAYNE HEIGHTS AND QUINCY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3979 7762 3983 7750 3981 7746 3972 7746
      3972 7761
TIME...MOT...LOC 2353Z 313DEG 10KT 3976 7760 

$$

EVANEGO
119 
WWUS51 KCTP 190016
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
816 PM EDT THU JUN 18 2015

PAC055-190026-
/O.CAN.KCTP.SV.W.0085.000000T0000Z-150619T0045Z/
FRANKLIN PA-
816 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3979 7762 3983 7750 3981 7746 3972 7746
      3972 7761
TIME...MOT...LOC 0010Z 313DEG 10KT 3972 7754 

$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:48 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 18, 2:48 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 PM EDT THU JUN 18 2015

.SYNOPSIS...
HOT SUBTROPICAL RIDGE SPREADING OVER THE SOUTHERN UNITED STATES
WILL KEEP NORTHERN STREAM FRONTAL SYSTEMS STALLED OUT ACROSS THE
NORTHEAST AND MID ATLANTIC STATES INTO NEXT WEEK. EXPECT PERIODS
OF RAIN AND THUNDERSTORMS TO OCCUR IN THIS PATTERN.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED SHOWERS DEVELOPING ON RADAR...FEW HAVE ANY LIGHTING
STRIKES BUT EXPECT THAT TO CHANGE FOR REMAINDER OF AFTERNOON AND
EVENING. HRRR RUNS CONTINUE TO SHOWER SCATTERED SHOWERS AND
THUNDERSTORMS AHEAD OF APPROACHING COLD FRONT. WITH TD VALUES IN
THE LOWER 70S IN SPOTS EXPECTED SOME LOCALLY HEAVY SHORT LIVED
DOWNPOURS. FRONT ARRIVES LATER THIS EVENING WITH A SCATTERED LINE
OF SHOWERS AND THUNDERSTORMS. BEHIND THIS WILL BE DRIER AIR AS THE
SURFACE FRONT PUSHES THROUGH.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
SFC HIGH WITH DRIER AIR BUILDS INTO CWA FRIDAY. FRONT WILL NOT BE
TOO FAR SOUTH OF PA/MD BORDER AND AN ISOLATED SHOWERS IS POSSIBLE
THERE. COOL NIGHT FRIDAY NIGHT WITH TEMPERATURES BOTTOMING OUT IN
THE 50S FOR A LARGE PART OF THE AREA AND EVEN SOME 40S IN THE
NORTHERN MOUNTAINS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRES RIDGE FROM NEW ENGLAND DOWN THROUGH NY AND PA. REMNANTS
OF BILL MOVING INTO OHIO WITH A WARM FRONT SPREADING
PRECIPITATION INTO SOUTHWEST PA. CLOUDS WILL BE INCREASING IN
ADVANCE OF THIS INTO THE NIGHTTIME HOURS WITH PRECIPITATION MOVING
INTO WESTERN PA AND SPREADING EAST. FORECAST HAS THE CENTER OF
WHAT WILL BE LEFT OF BILL MOVING EAST ALONG THE MASON-DIXON LINE
AND THEN OFF THE EAST COAST BY SUNDAY EVENING. A WIDESPREAD ONE TO
TWO INCHES OF RAIN IS POSSIBLE ACROSS THE SOUTHERN HALF OF THE
STATE WITH LESS TO THE NORTH OF HERE. HEAVY DOWNPOURS WITH ANY
THUNDERSTORMS COULD PRODUCE LOCALLY HIGHER AMOUNTS AND SO THIS IS
STILL A CONCERN SATURDAY NIGHT AND SUNDAY. HOWEVER...MOST OF THE
RAINFALL WILL BE BENEFICIAL FOR DROUGHT RELIEF. THE MAIN CONCERN
REMAINS FOR POTENTIAL OF LOCALIZED FLOODING IF THUNDERSTORMS
REPEATEDLY MOVE OVER THE SAME LOCATIONS.

CLOUDS AND HUMIDITY WILL LINGER BEHIND UNTIL THE COLD FRONT SWEEPS
THROUGH SUNDAY NIGHT. THE FRONT MAY TRIGGER ADDITIONAL SHOWERS AND
THUNDERSTORMS SUNDAY AFTERNOON AND NIGHT. UPR LEVEL RIDGE SETS UP
OVER THE CENTRAL U.S. WITH NW FLOW ACROSS PA BEGINNING MONDAY INTO
TUESDAY. MODEL UNCERTAINTY INCREASES FOR MID WEEK ON TIMING AND
STRENGTH OF THE NEXT SYSTEMS. GENERALLY LOOKING AT A VIGOROUS LOW
PRESSURE CENTER MOVES FROM THE GREAT LAKES INTO PA MONDAY NIGHT
INTO TUESDAY MORNING SPREADING MORE SHOWERS ACROSS THE STATE. AN
ASSOCIATED COLD FRONT SWEEPS THROUGH WITH WEATHER CLEARING BY
TUESDAY NIGHT. HIGH PRESSURE BUILDS IN FOR WEDNESDAY BRINGING
COOLER NIGHTS AND DRIER WEATHER. BUT THE ACTIVE PATTERN CONTINUES
WITH THE NEXT WAVE APPROACHING SW PA WITH A WARM FRONT AND SHOWERS
POSSIBLE AGAIN ON THURSDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SCT CONVECTION FOR THIS AFTERNOON AND EVENING. MVFR TO IFR
CHANCES WILL ONCE AGAIN BE POSSIBLE TONIGHT INTO TOMORROW
MORNING...ESPECIALLY BFD AND JST AND ARES THAT RECEIVE ANY
PRECIPITATION. VFR SHOULD DOMINATE THE FORECAST FOR FRIDAY.

OUTLOOK...

FRI...BCMG VFR.

SAT-MON...VFR/MVFR WITH PERIODS OF SHRA/TSRA. LOCALLY +RA PSBL SAT
NGT INTO EARLY SUNDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ROSS
NEAR TERM...ROSS
SHORT TERM...ROSS
LONG TERM...WATSON
AVIATION...ROSS
Hazardous weather outlook, Jun 18, 2:29 PM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT THU JUN 18 2015

PAZ004-005-010-011-017>019-024>028-033>036-056-063>065-191830-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK-
229 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. MOST STORMS
WILL NOT BE SEVERE...THOUGH A COUPLE STORMS WITH STRONG WINDS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-012-037-041-042-045-046-049>053-057>059-066-191830-
POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER-
229 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 18, 6:49 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 PM EDT THU JUN 18 2015

PAZ065-182330-
YORK PA-
649 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY UNTIL 730 PM EDT...

AT 648 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DOVER...MOVING SOUTHEAST AT 20 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DOVER AROUND 655 PM EDT.
  WEIGELSTOWN AROUND 700 PM EDT.
  YORK AIRPORT AND SHILOH AROUND 705 PM EDT.
  SPRING GROVE AND YORK AROUND 710 PM EDT.
  WEST YORK AND GRANTLEY AROUND 715 PM EDT.
  VALLEY VIEW AROUND 720 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOGANVILLE...NEW
SALEM...SEVEN VALLEYS...WELLSVILLE AND PENN STATE YORK.

THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 9 TO 16.

LAT...LON 3973 7690 3985 7697 3986 7696 3989 7698
      3992 7697 3994 7697 4000 7701 4003 7701
      4007 7695 3990 7658
TIME...MOT...LOC 2248Z 311DEG 19KT 4000 7694

EVANEGO
Special weather statement, Jun 18, 7:00 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT THU JUN 18 2015

PAZ049-050-182345-
UNION PA-SNYDER PA-
700 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT UNION...AND SNYDER COUNTIES
UNTIL 745 PM EDT...

AT 659 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
R.B. WINTER STATE PARK...MOVING SOUTHEAST AT 20 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SAND BRIDGE STATE PARK AROUND 720 PM EDT.
  FOREST HILL AROUND 725 PM EDT.
  MIFFLINBURG AND PENNS CREEK AROUND 730 PM EDT.
  VICKSBURG AROUND 735 PM EDT.
  KRATZERVILLE...WINFIELD AND LINNTOWN AROUND 745 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HARTLETON...NEW
BERLIN...BUCKNELL...SELINGSGROVE AIRPORT AND FREEBURG.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
JERSEY SHORE AND MILE RUN EXITS...SPECIFICALLY FROM MILE MARKERS 195
TO 196.

LAT...LON 4085 7681 4080 7685 4072 7685 4072 7686
      4094 7725 4105 7714 4099 7687 4095 7688
      4092 7686 4089 7682 4088 7680
TIME...MOT...LOC 2259Z 292DEG 15KT 4098 7720

EVANEGO
Special weather statement, Jun 18, 7:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
711 PM EDT THU JUN 18 2015

PAZ026-036-056-063-182345-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-PERRY PA-
711 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...FRANKLIN...
HUNTINGDON...AND PERRY COUNTIES UNTIL 745 PM EDT...

AT 711 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DOYLESBURG...MOVING EAST AT 20 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DOYLESBURG AND BIG SPRING STATE PARK AROUND 725 PM EDT.
  ROXBURY AROUND 735 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ORRSTOWN.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 194 TO 208.

LAT...LON 4001 7763 4026 7784 4030 7775 4030 7771
      4027 7770 4030 7766 4024 7744
TIME...MOT...LOC 2311Z 291DEG 19KT 4024 7777

EVANEGO
Special weather statement, Jun 18, 7:15 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
715 PM EDT THU JUN 18 2015

PAZ026-190000-
HUNTINGDON PA-
715 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT HUNTINGDON COUNTY UNTIL 800 PM
EDT...

AT 714 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TROUGH CREEK STATE PARK...MOVING EAST AT 15 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHY BEAVER...CASSVILLE...SALTILLO...THREE SPRINGS AND TROUGH CREEK
STATE PARK.

LAT...LON 4028 7823 4033 7818 4033 7787 4012 7801
TIME...MOT...LOC 2314Z 277DEG 15KT 4028 7812

EVANEGO
Special weather statement, Jun 18, 7:23 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
723 PM EDT THU JUN 18 2015

PAZ036-190000-
FRANKLIN PA-
723 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY UNTIL 800 PM
EDT...

AT 723 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARION...MOVING EAST AT 15 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WAYNESBORO AROUND 740 PM EDT.
  MONT ALTO AROUND 745 PM EDT.
  WAYNE HEIGHTS AND ROUZERVILLE AROUND 750 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE QUINCY AND PENN STATE
MONT ALTO.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 9 TO 10.

LAT...LON 3982 7770 3986 7769 3988 7747 3972 7746
      3972 7756
TIME...MOT...LOC 2323Z 273DEG 13KT 3983 7764

EVANEGO
Special weather statement, Jun 18, 7:39 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT THU JUN 18 2015

PAZ050-052-190030-
SNYDER PA-NORTHUMBERLAND PA-
739 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SNYDER...AND NORTHUMBERLAND
COUNTIES UNTIL 830 PM EDT...

AT 737 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HUMMELS WHARF...MOVING SOUTHEAST AT 15 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SELINSGROVE...SUNBURY...HUMMELS WHARF...KRATZERVILLE...SHAMOKIN
DAM...TREVORTON...HERNDON...SELINSGROVE AIRPORT...
KLINGERSTOWN...SHAMOKIN...NEW BERLIN AND NORTHUMBERLAND.

LAT...LON 4069 7661 4065 7673 4065 7678 4064 7679
      4086 7703 4089 7694 4088 7688 4089 7683
      4088 7680 4089 7681 4089 7680 4078 7654
TIME...MOT...LOC 2337Z 304DEG 14KT 4081 7683

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:24 PM EDTSpecial Weather StatementCTPSomerset51 min
Jun 18, 4:03 PM EDTSpecial Weather StatementCTPMifflin42 min
Jun 18, 4:20 PM EDTSpecial Weather StatementCTPAdams40 min
Jun 18, 4:26 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 18, 4:34 PM EDTSevere Thunderstorm WarningCTPAdams, York29 min
Jun 18, 5:32 PM EDTSpecial Weather StatementCTPCumberland43 min
Jun 18, 6:02 PM EDTSpecial Weather StatementCTPClearfield43 min
Jun 18, 6:15 PM EDTSpecial Weather StatementCTPUnion45 min
Jun 18, 6:49 PM EDTSpecial Weather StatementCTPYork41 min
Jun 18, 7:00 PM EDTSpecial Weather StatementCTPUnion45 min
Jun 18, 7:11 PM EDTSpecial Weather StatementCTPFranklin34 min
Jun 18, 7:15 PM EDTSpecial Weather StatementCTPHuntingdon45 min
Jun 18, 7:23 PM EDTSpecial Weather StatementCTPFranklin37 min
Jun 18, 7:39 PM EDTSpecial Weather StatementCTPNorthumberland51 min
Jun 18, 7:49 PM EDTSpecial Weather StatementCTPCumberland26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.